# SDR AALA202502149856

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 28,742 hours, 12,249 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PACK ODOR DESCENDING THROUGH 8000 FEET TO TOUCHDOWN. MUSTY ODORIN COCKPIT ONLY NOT IN CABIN. ACCOMPLISHED JOB CARD 08L00021001 NO ODORS FOUND, ACCOMPLISHED A PRECAUTIONARY DECONTAMINATION OF THE AIR DUCTS. PER AMM 21-00-01.
